Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Trace and the regular ring of a finite $ AW\sp{\ast} $-algebra


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 80 (1980), 584-586
MSC: Primary 46L05; Secondary 16A30, 46L30
DOI: https://doi.org/10.1090/S0002-9939-1980-0587932-6
MathSciNet review: 587932
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A finite AW$ ^*$-algebra is of type I if and only if its maximal ring of quotients has a center-valued trace. In particular, a center-valued trace need not be extendible to the maximal (or classical) ring of quotients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 16A30, 46L30

Retrieve articles in all journals with MSC: 46L05, 16A30, 46L30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587932-6
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society